Table of Contents Author Guidelines Submit a Manuscript
Journal of Optimization
Volume 2017, Article ID 3828420, 25 pages
https://doi.org/10.1155/2017/3828420
Research Article

Hydrological Cycle Algorithm for Continuous Optimization Problems

School of Engineering, Computer and Mathematical Sciences, Auckland University of Technology, Auckland, New Zealand

Correspondence should be addressed to Ahmad Wedyan; zn.ca.tua@naydewa

Received 2 August 2017; Revised 13 November 2017; Accepted 22 November 2017; Published 17 December 2017

Academic Editor: Efren Mezura-Montes

Copyright © 2017 Ahmad Wedyan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ahmad Wedyan, Jacqueline Whalley, and Ajit Narayanan, “Hydrological Cycle Algorithm for Continuous Optimization Problems,” Journal of Optimization, vol. 2017, Article ID 3828420, 25 pages, 2017. https://doi.org/10.1155/2017/3828420.